# SDR CALA2025090908658

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 51,123 hours, 18,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF R2 DOOR SLIDE STICKING OUT. STOWED/TUCKED EXCESS GIRT MATERIAL IAE AMM TASK 25-66-01-400-801. CKS GOOD.
